MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF3216C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
An endurant ii bifurcated stent graft was implanted during an endovascular procedure for the treatment of an abdominal aortic aneurysm. it was reported approximately 2.5 years post the index procedure the patient presented to hospital post a fall and incidentally on ct a type ia endoleak was identified.No cause as per the physician was provided. no additional clinical sequelae was provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported type ia endoleak was confirmed on the films returned; however, the cause of the event could not be fully determined.The reported proximal type ia endoleak was confirmed from the films provided; however the cause of the endoleak could not be determined.The anatomy at implant is unknown, and images during implant and earlier post-implant ct¿s were not provided for comparison.It is possible that disease progression over the 2.5 years of implantation with the presence of a short neck and calcification may have been a contributor to the occurrence of this type ia endoleak.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14407116
Report Number9612164-2022-01829
Device Sequence Number2558280
Product Code MIH
UDI-Device Identifier00613994990983
UDI-Public00613994990983
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2020
Device Model NumberETBF3216C145E
Device Catalogue NumberETBF3216C145E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Patient Weight74 KG